# SDR UPS98826352

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 227.333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E SKIN AS STA XS 227.333 ON TOP HAS HEAVY CORROSION AROUND FASTENER HOLE.  REPAIRED AREA IAW SRM 57-3-3 AND ADD 5720-7767.
